American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B56) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information
View Article: PDF

[2] Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano. Cohomology and support varieties for Lie superalgebras. Trans. Amer. Math. Soc. 362 (2010) 6551-6590. MR 2678986.
Abstract, references, and article information
View Article: PDF

[3] Pasha Zusmanovich. Erratum and addendum to ``Central extensions of current algebras''. Trans. Amer. Math. Soc. 362 (2010) 5601-5603. MR 2657692.
Abstract, references, and article information
View Article: PDF

[4] Emil Sköldberg. Morse theory from an algebraic viewpoint. Trans. Amer. Math. Soc. 358 (2006) 115-129. MR 2171225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Grant Cairns and Barry Jessup. Cohomology operations for Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 1569-1583. MR 2034319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Akira Masuoka. Extensions of Hopf Algebras and Lie Bialgebras. Trans. Amer. Math. Soc. 352 (2000) 3837-3879. MR 1624190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] William Browder and Jonathan Pakianathan. Cohomology of uniformly powerful $p$-groups. Trans. Amer. Math. Soc. 352 (2000) 2659-2688. MR 1661313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dragomir Z. DJ Okovic and Kaming Zhao. Derivations, isomorphisms, and second cohomology of generalized Witt algebras. Trans. Amer. Math. Soc. 350 (1998) 643-664. MR 1390977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Paul Zusmanovich. Central extensions of current algebras . Trans. Amer. Math. Soc. 334 (1992) 143-152. MR 1069751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Phil Hanlon. On the complete ${\rm GL}(n,{\bf C})$-decomposition of the stable cohomology of ${\rm gl}\sb n(A)$ . Trans. Amer. Math. Soc. 308 (1988) 209-225. MR 946439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Rolf Farnsteiner. On the vanishing of homology and cohomology groups of associative algebras . Trans. Amer. Math. Soc. 306 (1988) 651-665. MR 933311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hubert Goldschmidt. Duality theorems in deformation theory . Trans. Amer. Math. Soc. 292 (1985) 1-49. MR 805952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Richard Penney. Lie cohomology of representations of nilpotent Lie groups and holomorphically induced representations . Trans. Amer. Math. Soc. 261 (1980) 33-51. MR 576862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1